# SDR SWI2024F00445

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Worn
- Location: Bs 517
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY BRACKET CORRODED/WORN FS517.00. (MARKED)   (C-CHECK RO 5/28/2024)   REMOVED AND INSTALLED 1EA NEW FORWARD BAGGAGE BAY BRACKET P/N SH670-33389-1 PER CRJ-900 SRM 51-45-00-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND CRJ-900 SRM 51-42-22-001-001-A01 AND DWG: SH670-33600 REV AH. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
